The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2005, volume: 291, number: 1-3

  1. Gena Hahn, Pierre Ille, Stéphan Thomassé
    Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:1-0 [Journal]
  2. Peter J. Cameron
    Tribute. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:3-0 [Journal]
  3. Robert Bonnet, Matatyahu Rubin
    A note on well-generated Boolean algebras in models satisfying Martin's axiom. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:7-18 [Journal]
  4. Youssef Boudabbous, Gérard Lopez
    The minimal non-(leq k)-reconstructible relations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:19-40 [Journal]
  5. Peter J. Cameron
    The random graph has the strong small index property. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:41-43 [Journal]
  6. Peter J. Cameron
    Partitions and permutations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:45-54 [Journal]
  7. Gregory L. Cherlin
    Theories categorical in power n+2. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:55-71 [Journal]
  8. Gregory L. Cherlin
    Locally finite generalized quadrangles with at most five points per line. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:73-79 [Journal]
  9. Michel Deza, Ivo G. Rosenberg
    Small cones of m-hemimetrics. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:81-97 [Journal]
  10. Mohamed M. El-Zahar, Norbert Sauer
    Indivisible homogeneous directed graphs and a game for vertex partitions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:99-113 [Journal]
  11. Peter C. Gibson, Maurice Pouzet, Robert E. Woodrow
    Relational structures having finitely many full-cardinality restrictions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:115-134 [Journal]
  12. Dugald Macpherson, Simon Thomas
    Comeagre conjugacy classes and free products with amalgamation. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:135-142 [Journal]
  13. Pierre Matet, Cédric Péan
    Distributivity properties on Pomega(lambda). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:143-154 [Journal]
  14. Jean-Eric Pin
    Expressive power of existential first-order sentences of Bu"chi's sequential calculus. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:155-174 [Journal]
  15. Norbert Polat
    alpha-Extendable paths in infinite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:175-189 [Journal]
  16. Jean-Xavier Rampon
    What is reconstruction for ordered sets? [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:191-233 [Journal]
  17. James H. Schmerl
    Generic automorphisms and graph coloring. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:291, n:1-3, pp:235-242 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002